Thread: Fina And Acne.....
07-31-2002, 11:56 AM #1
Fina And Acne.....
Quetions for all the experienced fina guys... Does fina make you break out especially post cycle worst then most steroids ? I know it's more androgenic then testosterone and it will break you out....
I always break out post cycle from taking Test, but this time is really fucking nasty.... Only time I ever have a problem is post cycle, not during and not when I'm off cycle... I've been using antibacterial soap 3 times a day to just keep it under control...
Is this normal for the rest of you or am I just crazy????
07-31-2002, 12:41 PM #2New Member
- Join Date
- Jul 2002
Im fuckin hoping its not normal(no offense) but i am using fina for my first time and i def dont wanna break out bad....
07-31-2002, 11:11 PM #3
08-01-2002, 11:47 AM #4
Where's all the Fina guys when I need em?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)